# SDR DXTA200500943

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 5,682 hours, 4,720 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205017
- Part serial: 0220
- Condition: Leaking
- Location: Mlg Brakes
- Part time: 3,876 hours, 3,217 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PILOT'S BRAKE PEDAL SOFT.  REMOVED AND REPLACED CO-PILOT'S LT & RT BRAKE MASTER CYLINDERS AND BLED BRAKE SYSTEM IAW 560 ULTRA MM 32-42, OPS CHECK GOOD.
